# SDR DALA2024022902794

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 832-851
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CUSP WEB BETWEN STA 832 AND STA 851 AND X=60 PAX CABIN. SUMMARY OF NRC 0395: CORROSION LEVEL 2. CORROSION AT CUSP WEB BETWEN STA 832 AND STA 851 AND X=60 PAX CABIN WAS REMOVED B717-200 SRM 51-10-04-0G PAR 26 C (1). (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED ON AT CUSP WEB BETWEN STA 832 AND STA 851 AND X=60 PAX CABIN. ORIGINAL THICKNESS IS 0.040IN REMAINING THICKNESS IS 0.017IN THEREFORE IT IS OUT OF LIMITS PER B717-200 SRM 53-00-00-1A ALLOWABLE DAMAGE PAR 4 C AND DC-MD/BOEING NDT SPM PART 4, 04-00-06 PAR 4 FIG 9. AREA OUT LIMITS WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG 215. (LP #0222439)
